Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some remarks on a theorem of Erdös concerning asymptotic density


Author: Harold N. Shapiro
Journal: Proc. Amer. Math. Soc. 1 (1950), 590-592
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0038366-5
MathSciNet review: 0038366
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös, On the asymptotic density of the sum of two sequences, Ann. of Math. vol. 43 (1942) pp. 65-68. MR 0005517 (3:165c)
  • [2] H. B. Mann, A proof of the fundamental theorem on the density of sums of sets of positive integers, Ann. of Math. vol. 43 (1942) pp. 523-527. MR 0006748 (4:35e)
  • [3] Emil Artin and Peter Scherk, On the sum of two sets of integers, Ann. of Math. vol. 44 (1943) pp. 138-142. MR 0007909 (4:212b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0038366-5
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society